Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 51, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 20, 2010, 5:07 PM CDT for 5 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2010, 5:07 PM CDT (22:07 UTC)
- Expired
- Jul 20, 2010, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 44 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2425 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 3:20 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 20, 3:20 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT TUE JUL 20 2010
.DISCUSSION...
FORECAST REMAINS INTERESTING THROUGH THE NEXT FEW DAYS. REMNANTS OF
OUTFLOW BOUNDARY FROM EARLY MORNING CONVECTION LINGERS OVER WEST
CENTRAL MISSOURI. PRIMARY SURFACE FRONT STRETCHES ACROSS NORTHEAST
KANSAS INTO SOUTHWEST IOWA. APPEARS TO BE AN IMPULSE CURRENTLY
MOVING EAST...TRIGGERING CONVECTION OVER NORTHERN KANSAS AND
SOUTHERN NEBRASKA. THIS ACTIVITY SHOULD CONTINUE TO MOVE EAST INTO
THE AREA THIS AFTERNOON AND EVENING. MEANWHILE ISOLATED STORMS HAVE
FIRED ALONG THE OUTFLOW BOUNDARY OVER SOUTHERN MISSOURI IN REGION OF
BEST SURFACE CONVERGENCE. EXPECT WITH ADDITIONAL SURFACE HEATING
OVER EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...MORE STORMS
COULD FIRE ALONG THE OUTFLOW IN THAT LOCATION LATER THIS AFTERNOON
AND EARLY THIS EVENING. INCREASING CAPE AND MODEST SHEAR SUGGEST
STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH AT LEAST A SMALL
THREAT OF A TORNADO SHOULD ANY STRONG UPDRAFT COINCIDE WITH A
SURFACE BOUNDARY...MAINLY LATE THIS AFTERNOON AND EVENING. AS LOW
LEVEL JET DEVELOPS TONIGHT...IMPINGING ON THE SURFACE TO 850MB
BOUNDARY STRETCHING ACROSS NORTHEAST KANSAS AND NORTHERN
MISSOURI...ADDITIONAL THUNDERSTORMS ARE EXPECTED OVER THE AREA. MAIN
THREATS SEVERE-WISE OVERNIGHT WILL BE WIND AND HAIL. OTHERWISE ANY
OF THIS ACTIVITY COULD PRODUCE VERY HEAVY RAIN...LEADING TO
ADDITIONAL FLASH FLOODING. DUE TO THE INFLUENCE OF THE OVERNIGHT
OUTFLOW BOUNDARY...HAVE BROUGH FLASH FLOOD WATCH FARTHER SOUTH
ANOTHER TIER OR TWO OF COUNTIES...INCLUDING THE KC METRO EASTWARD TO
SEDALIA/BOONVILLE AREAS NORTHWARD.
EXPECTING THE OVERNIGHT CONVECTION TO LINGER INTO WEDNESDAY. DUE TO
THE POSSIBILITY OF ANOTHER OUTFLOW BOUNDARY ACROSS THE FORECAST AREA
AND CONVECTIVE DEBRIS...WILL ALLOW THE HEAT ADVISORY EXPIRE AT 8 PM
THIS EVENING. EXPECTING AFTERNOON TEMPS RANGING FROM THE MID 80S TO
MID 90S FROM NORTH TO SOUTH ACROSS THE FORECAST AREA. HEAT INDICES
ARE EXPECTED TO BE IN THE MID AND UPPER 90S ACROSS NORTHERN
MISSOURI...RANGING TO 100 TO 105 ALONG AND SOUTH OF I-70.
NRR
THURSDAY-TUESDAY:
FLAT UPPER RIDGE WILL REMAIN ANCHORED OVER SOUTHWEST UNITED
STATES...WITH INNOCUOUS LOOKING SEMI-ZONAL FLOW PATTERN DOMINATING
THE LARGE SCALE FLOW PATTERN OVER THE CENTRAL UNITED STATES EARLY IN
THE EXTENDED PERIOD. PATTERN WILL INHIBIT SOUTHWARD PROGRESSION OF
SYNOPTIC SCALE BOUNDARY INTO THE CFWA...WHICH WILL KEEP SENSIBLE
WEATHER ON THE VERY WARM AND HUMID SIDE. WITH H7 FORECAST
TEMPERATURES IN THE LOW TEENS AND H5 TEMPERATURES IN THE LOW
NEGATIVE SINGLE DIGITS...ATMOSPHERE SHOULD BE FAIRLY CAPPED.
FORECAST SOUNDINGS SHOWING MODEST MID-LEVEL INSTABILITY...SO WOULD
NOT BE SURPRISED TO SEE ISOLD AFTN/EARLY EVENING TSRA
DEVELOPMENT...ESPECIALLY ACRS NRN MO AND EXTREME NERN KANSAS...BUT
OVERALL CONDITIONS SHOULD REMAIN DRY THROUGH FRIDAY EVENING. GOING
FORECAST TEMPERATURES LOOK REASONABLE GIVEN H8 TEMPERATURES IN THE
LOWER 20S...SO DID NOT TWEAK TOO MUCH.
VORTEX ACTION AROUND AND OVER POLE BECOMES MORE ACTIVE DURING THE
WEEKEND...PAIRED WITH PROGRESSIVE WAVE ACROSS THE PACIFIC...HELPS TO
SIMULTANEOUSLY DEEPEN TROUGH OFF THE WEST COAST OF THE U.S. AND
DEEPENS TROUGH OVER NORTHEAST. SERIES OF IMPULSES HELPING TO
CARVE NORTHEAST TROUGH WILL HELP DRIVE AFOREMENTIONED BOUNDARY
SOUTH...AND PROVIDE LARGE SCALE FORCING FOR SEVERAL THUNDERSTORM
COMPLEXES TO DEVELOP ACROSS THE CENTRAL PLAINS AND ROLL ACROSS
CFWA. STILL UNCERTAINTY IN TIMING OF THESE WAVES...SO KEPT POPS ON
THE LOWER CHANCE CATEGORY FOR TIME BEING. NONETHELESS...SOMETIME
DURING THE SATURDAY-SUNDAY TIMEFRAME...FORECAST AREA UNFORTUNATELY
WILL RECEIVE YET ANOTHER ROUND OF FLOOD PRODUCING THUNDERSTORMS.
TEMPERATURES WILL BE DEPENDENT ON AMOUNT AND DURATION OF CONVECTION
AND CONVECTIVE DEBRIS...THUS DID NOT STRAY TO FAR FROM SEASONAL
NORMS. BEYOND THE WEEKEND...NAEFS MEMBERS SHOWING QUITE A BIT OF
CHAOS IN LARGE SCALE FEATURES...WITH LOCATION OF 590 DM HEIGHT
VARYING WILDLY...THUS AGAIN DECIDED NOT TO DEVIATE TO FAR FROM
CLIMATOLOGY IN TERMS OF TEMPERATURES OF PRECIPITATION CHANCES.
SF
&&
.AVIATION...
OUTFLOW BOUNDARY LAID OUT FROM THE OVERNIGHT CONVECTION OVER
NORTHERN MISSOURI HAS PUSHED WELL SOUTH OF THE TAF SITES. THE
WESTERN PORTION AS STARTED TO WASH OUT AND IS BECOMING LESS
NOTICEABLE ON SATELLITE AND RADAR IMAGES. HOWEVER LIGHT SHOWERS
AND ISOLATED THUNDERSTORMS CONTINUING TO DEVELOP OVER NORTHEAST
KANSAS INTO WEST CENTRAL MISSOURI MAY BE HELPING TO REINFORCE THIS
BOUNDARY. THEREFORE HAVE MOVED UP MENTION OF CONVECTION OVER THE TAF
SITES FOR LATE THIS AFTERNOON AND EVENING.
THE MAIN SURFACE BOUNDARY IS EXPECTED TO STRETCH ACROSS NORTHERN
MISSOURI THROUGH THIS TIME AS WELL...BUT MAY BE THE FOCUS FOR
OVERNIGHT ACTIVITY. HAVE THEREFORE INTRODUCED ANOTHER ROUND OF
CONVECTION FROM 08Z TO 12Z. TIMING OF THIS ACTIVITY WILL LIKELY GET
ADJUSTED AS THE DAY PROGRESSES.
NRR
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ001>008-
011>017-020>025-028>033-037>040-044>046.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ028-
029-037-043>045-053-054.
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR
MOZ020-021-030-038.
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ025-102>105.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ057-
060-103>105.
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ025-102.Hazardous weather outlook, Jul 20, 12:59 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CDT TUE JUL 20 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1259 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...A FRONTAL BOUNDARY WILL BE SETTLING INTO NORTHEAST KANSAS AND NORTHERN MISSOURI...AND IS EXPECTED TO BE THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT. SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. A FEW TORNADOES WILL ALSO BE POSSIBLE NEAR THE FRONTAL BOUNDARY. IN ADDITION...HEAVY RAINFALL IS EXPECTED WHICH MAY CAUSE FLASH FLOODING. OVERNIGHT...THE CONVECTION MAY BECOME MORE ORGANIZED INTO THUNDERSTORM COMPLEXES...WHICH WOULD STILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. MORE HEAVY RAIN WILL ALSO BE POSSIBLE...SO FLOODING CONCERNS WILL CONTINUE. SOUTH OF THE FRONT...FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...THE HEAT WILL CONTINUE...WITH AFTERNOON HEAT INDEX READINGS IN THE 105 TO 110 DEGREE RANGE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY...THE FRONTAL BOUNDARY WILL STILL BE IN NORTHERN MISSOURI AND NORTHEAST KANSAS...WITH THUNDERSTORMS EXPECTED TO STILL BE ONGOING IN THE MORNING. DURING THE AFTERNOON...SCATTERED THUNDERSTORMS NEAR THE FRONT MAY STRENGTHEN ONCE AGAIN...WITH DAMAGING WINDS AND HAIL. THIS ACTIVITY SHOULD CONTINUE THROUGH WEDNESDAY NIGHT...ALTHOUGH THE FOCUS FOR STORMS MAY SHIFT FURTHER NORTH AS THE NIGHT CONTINUES...WITH THE HEAVIER RAIN NEAR THE IOWA BORDER. BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH MORE HEAT AND HIGH HUMIDITY VALUES MOVING BACK IN...WHICH MAY LEAD TO ADDITIONAL HEAT ADVISORIES OR WARNINGS. SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE THUNDERSTORM ACTIVITY MAY AGAIN RETURN WITH THE SURFACE BOUNDARY POSSIBLY MOVING BACK SOUTH INTO MISSOURI...AND PERIODIC IMPULSES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND AGAIN ON WEDNESDAY. ALSO REPORTS OF FLOODING ARE REQUESTED. NRR
In the hours before
Special weather statement, Jul 20, 3:45 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT TUE JUL 20 2010
MOZ020-028-202130-
BUCHANAN MO-PLATTE MO-
345 PM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUCHANAN AND
NORTHEASTERN PLATTE COUNTIES UNTIL 430 PM CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEARBORN...OR 9 MILES NORTH OF WESTON...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEARBORN...EDGERTON AND FAUCETT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3960 9489 3961 9461 3960 9461 3947 9462
3949 9491
TIME...MOT...LOC 2045Z 269DEG 17KT 3953 9481
BOOKBINDERSpecial weather statement, Jul 20, 4:09 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 409 PM CDT TUE JUL 20 2010 KSZ025-103-104-MOZ020-021-028-029-202200- ATCHISON KS-BUCHANAN MO-CLAY MO-CLINTON MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS- 409 PM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUCHANAN...SOUTHWESTERN CLINTON...PLATTE...WESTERN CLAY...EXTREME NORTHWESTERN WYANDOTTE... NORTHEASTERN LEAVENWORTH AND SOUTHEASTERN ATCHISON COUNTIES UNTIL 500 PM CDT... AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LARGE AREA OF STRONG THUNDERSTORMS DEVELOPING ACROSS THE NORTHERN KANSAS CITY METRO...TOWARD ATCHISON AND AGENCY. THESE STORMS WERE MOVING EAST AT 20 MPH. LOCALIZED DOWNBURST WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORM...ALONG WITH TORRENTIAL RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEAVENWORTH...LANSING...WESTON...PLATTE CITY...SMITHVILLE... WEATHERBY LAKE...LIBERTY...TRACY...DEARBORN...CAMDEN POINT... EDGERTON...FERRELVIEW...TRIMBLE...PLATTE WOODS AND LAKE WAUKOMIS. THESE STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3954 9437 3924 9438 3917 9500 3957 9523 TIME...MOT...LOC 2108Z 264DEG 17KT 3939 9505 BOOKBINDER
Special weather statement, Jul 20, 4:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT TUE JUL 20 2010
KSZ103>105-MOZ028-029-037-202230-
CLAY MO-JACKSON MO-JOHNSON KS-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
442 PM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WYANDOTTE AND EASTERN LEAVENWORTH COUNTIES
IN NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE...SOUTHERN CLAY AND
JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 530 PM CDT...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT SURGING SOUTH FROM AN AREA OF THUNDERSTORMS ANCHORED
OVER THE NORTHERN HALF OF KANSAS CITY. THE LEADING EDGE OF THIS GUST
FRONT WAS LOCATED FROM GLENAIRE TO RIVERSIDE TO EDWARDSVILLE...AND
MOVING SOUTHEAST AT 35 MPH.
NORTHERLY WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST
FRONT...AND MAY NOT BE ACCOMPANIED BY THUNDER OR LIGHTNING.
LOCATIONS IMPACTED BY THESE STRONG WIND GUSTS INCLUDE...
BONNER SPRINGS...NORTH KANSAS CITY...KANSAS CITY KANSAS...
EDWARDSVILLE...COURTNEY...KANSAS CITY...LAKE QUIVIRA...SHAWNEE...
SUGAR CREEK...INDEPENDENCE...WESTWOOD...MERRIAM...MISSION...
FAIRWAY...MISSION HILLS...LENEXA...BUCKNER...PRAIRIE VILLAGE...
OVERLAND PARK AND OLATHE.
LAT...LON 3914 9411 3899 9418 3891 9433 3888 9481
3918 9501 3924 9467 3931 9443
TIME...MOT...LOC 2140Z 320DEG 30KT 3921 9446 3917 9459
3913 9482
BOOKBINDERLocal storm report, Jul 20, 4:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 4 E EASTON 39.35N 95.04W
07/20/2010 LEAVENWORTH KS EMERGENCY MNGR
3 TO 4 INCHES OF WATER OVER THE ROAD ON COUNTY ROAD 14
AND US 73 HWY.
&&
ACHLocal storm report, Jul 20, 4:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FLASH FLOOD LEAVENWORTH 39.32N 94.92W
07/20/2010 LEAVENWORTH KS EMERGENCY MNGR
10TH AND LIMIT CLOSED DUE TO HIGH WATER.
&&
ACHLocal storm report, Jul 20, 5:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLASH FLOOD LEAVENWORTH 39.32N 94.92W
07/20/2010 LEAVENWORTH KS EMERGENCY MNGR
WATER RESCUE AT 2ND STREET AT THE ANIMAL SHELTER
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM CDT | Special Weather Statement | EAX | Schuyler | 51 min |
| Jul 19, 8:42 PM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| Jul 19, 8:51 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 39 min |
| Jul 19, 8:58 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 47 min |
| Jul 19, 9:23 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 37 min |
| Jul 19, 9:26 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 34 min |
| Jul 19, 9:42 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 9:57 PM CDT | Tornado Warning | EAX | Grundy, Linn, Mercer, Sullivan | 33 min |
| Jul 19, 10:05 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 19, 10:26 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:29 PM CDT | Tornado Warning | EAX | Linn, Sullivan | 46 min |
| Jul 19, 11:08 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | EAX | Adair | 44 min |
| Jul 19, 11:48 PM CDT | Special Weather Statement | EAX | Adair | 42 min |
| Jul 19, 11:53 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 20, 12:20 AM CDT | Flash Flood Warning | EAX | Macon | 10 hr |
| Jul 20, 12:25 AM CDT | Tornado Warning | EAX | Macon | 35 min |
| Jul 20, 12:39 AM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 20, 12:43 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 4 days |
| Jul 20, 12:58 AM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jul 20, 1:12 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jul 20, 1:21 AM CDT | Special Weather Statement | EAX | Putnam | 24 min |
| Jul 20, 1:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 23 min |
| Jul 20, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 34 min |
| Jul 20, 1:54 AM CDT | Special Weather Statement | EAX | Putnam | 36 min |
| Jul 20, 2:29 AM CDT | River Flood Warning | EAX | Chariton, Macon | 6 days |
| Jul 20, 3:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 20, 3:27 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 33 min |
| Jul 20, 3:35 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 25 min |
| Jul 20, 3:59 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 26 hr |
| Jul 20, 4:01 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more | 44 min |
| Jul 20, 4:29 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 20, 4:35 AM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 40 min |
| Jul 20, 4:41 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 49 min |
| Jul 20, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 41 min |
| Jul 20, 5:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more | 49 min |
| Jul 20, 5:16 AM CDT | Flash Flood Warning | EAX | Mercer | 5 hr |
| Jul 20, 5:27 AM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Sullivan | 33 min |
| Jul 20, 5:57 AM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 48 min |
| Jul 20, 6:20 AM CDT | Areal Flood Advisory | EAX | Randolph | 4 hr |
| Jul 20, 6:35 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Pettis | 40 min |
| Jul 20, 7:16 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 29 min |
| Jul 20, 7:21 AM CDT | Areal Flood Advisory | EAX | Howard | 3 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| Jul 20, 10:05 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Howard, Linn, Macon and 5 more | 47 hr |
| Jul 20, 12:07 PM CDT | River Flood Warning | EAX | Howard | 16 hr |
| Jul 20, 3:45 PM CDT | Special Weather Statement | EAX | Buchanan | 45 min |
| Jul 20, 4:09 PM CDT | Special Weather Statement | EAX | Clay, Platte | 51 min |
| Jul 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 31 min |
| Jul 20, 4:23 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 23 min |
| Jul 20, 4:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jul 20, 5:18 PM CDT | Special Weather Statement | EAX | Jackson | 42 min |
| Jul 20, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 26 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 45 min |
| Jul 20, 6:04 PM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| Jul 20, 6:10 PM CDT | Special Weather Statement | EAX | Bates, Henry | 50 min |
| Jul 20, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Jul 20, 3:41 PM CDT | Special Weather Statement | EAX | Leavenworth | 49 min |
| Jul 20, 3:52 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 23 min |
| Jul 20, 6:36 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 16 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.